# SDR ARWA980813

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heat
- Part number: 851CU1
- Condition: Inoperative
- Location: Pitot
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

SJU - FLT 759 - GROUND TURN BACK, F/O'S PITOT HEAT INOP.  REMOVED AND REPLACED PITOT TUBE ASSY.  OPS NORMAL IAW MM 30-30-0.  SATISFACTORY LEAK CHECK IAW MM 34-12-0.  (M)
